# SDR 97ZZZX4268

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N954CC
- Make and model: Cessna 182Q
- Aircraft serial: 18265290
- Engine: Cont O470R
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: MA45
- Condition: Not Marked
- Location: Serial Number
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

CARBURETORS BEING PRODUCED BY PRECISION AIRMOTIVE ARE NOT IN COMPLIANCE WITH MARVEL-SCHEBELER AD 63-22-03.  THE LETTER 'V' IS NOT STAMPED UNDER THE SERIAL NUMBER.  SUBMITTER STATED REQUIRE PRECISION AIRMOTIVE TO RECTIFY ALL THE CARBURETORS THEY HAVE PRODUCED THIS WAY OR REVISE AD 63-22-03 TO REFLECT THE CURRENT MANUFACTURING PROCESS.
